# SDR 95ZZZX3393

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204NE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel
- Part number: AIR124470
- Condition: Broken
- Location: Brake Housing
- Component: 5012589
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MIA - FLT 5700 - WHILE TAXIING TO THE GATE, THE HYDRAULIC PRESSURE FELL TO ZERO AND HYDRAULIC FLUID WAS LOST.  STOPPED THE ACFT AND CALLED FOR MAINTENANCE.  MAINTENANCE TOWED ACFT INTO GATE AREA AND REPLACED THE BRAKE ASSEMBLY, WHEEL ASSEMBLY, BRAKE LINE, SWIVEL AND TIRE.
